# SDR SWAA2023121817258

- Difficulty date: October 10, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER T/E ACCESS PANEL # 661CB HAS BULGING/CRACKED FASTENER HOLES<[01] INSTALLED A PERMANENT REPAIR ON R/W LOWER T/E ACCESS PANEL AS PER B737 SRM 51-70-04-2R-9 PAR 4 ( C-N). TEMPERATURE CONTROLLER ID 160354 DUE DATE 2-16-24 AND VACUUM GAGE ID 173239 DUE DATE 2-23-24 PAR 4(B). #661CB AS PER;[02] REJECT....MEASUREMENT CHART FAILURE TYPE DAMAGE SHOULD BE YES FOR CRACK.;[03] CORRECTED FAILURE TYPE ANSWER TO YES;[04] C/W;[05] VERIFIED CORRECTIVE ACTION.
